# SDR AALA201903189004

- Difficulty date: March 15, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 15,260 hours, 7,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT WAS INOPERATIVE AT SEAT 26C.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE CONNECTED THE CONNECTORS, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
